MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OBTRYX? II SYSTEM - HALO; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR

BOSTON SCIENTIFIC CORPORATION OBTRYX? II SYSTEM - HALO; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Model Number M0068505110
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); Erosion (1750); Hemorrhage/Blood Loss/Bleeding (1888); Unspecified Infection (1930); Pain (1994); Abnormal Vaginal Discharge (2123); Deformity/ Disfigurement (2360); Dysuria (2684); Unspecified Mental, Emotional or Behavioural Problem (4430); Dyspareunia (4505); Insufficient Information (4580)
Date of Event 09/13/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3 date of event: the exact event onset date is unknown.The provided event date of september 13, 2016, was chosen as a best estimate based on the date of the mesh was implanted.Blocks d4, h4: the complainant was unable to report the batch/lot number of the device; therefore, the manufacture date and expiration date are unknown.Block d4 unique identifier (udi) #: detailed product information was not provided to bsc.Based on the nature of the information provided to bsc, it is not possible to perform a good faith effort to obtain additional information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.Block e1: this event was reported by the patient's legal representation.The implanting physician is: (b)(6).The revising physician is: (b)(6).Block h6: the imdrf patient codes capture the reportable events of: e2006 - captures the reported event of erosion and extrusion of mesh.E1401 - captures the reported event of vaginal discharge.E1301 - captures the reported event of dysuria.E1405 - captures the reported event of dyspareunia.E1906 - captures the reported event of atrophic vaginitis.E2330 - captures the reported event of chronic migraines, pelvic pain, back pain, and limb pain.E2308 - captures the reported event of disfigurement.E2401 - captures the reported event of severe and debilitating injuries.E0206 - captures the reported event of mental pain.The imdrf impact code capture the reportable event of: f1905 - captures the reportable event of patient underwent a partial mesh revision.
 
Event or Problem Description
It was reported that the patient had an obtryx ii system - halo implanted during a procedure and has since experienced complications, including mesh erosion and exposure, vaginal spotting, vaginal discharge, dysuria, dyspareunia, chronic abdominal pain requiring treatment with trigger point injections, atrophic vaginitis, chronic migraines, pelvic pain, back pain, and limb pain.Subsequently, the patient underwent a mesh revision surgery on (b)(6) 2023.The patient suffered significant pain, unnecessary expense, embarrassment, disfigurement, and harm as a result of the implanted device.Additionally, the patient claims that she may have to undergo additional surgery, and may in the future suffer, damages such as, significant pain, severe and debilitating injuries, serious bodily injury, mental and physical pain and suffering, medical expenses due to the implantation of the device.

Brand Name
OBTRYX? II SYSTEM - HALO
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23761850
Report Number2124215-2025-90000
Device Sequence Number10131706
Product Code OTN
UDI-Device Identifier08714729837565
UDI-Public(01)08714729837565
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K121754
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM0068505110
Device Catalogue NumberM0068505110
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Initial Report FDA Received Date12/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale